Alert archive / Kansas / Tornado Warnings in 2007
Tornado Warning 26, NWS Goodland, KS
NWS Goodland, KS issued this tornado warning at Apr 23, 2007, 8:05 PM MDT for Sherman County, Thomas County, Kansas. It was in force for 55 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 23, 2007, 8:05 PM MDT (02:05 UTC)
- Expired
- Apr 23, 2007, 9:00 PM MDT
- In force
- 55 min
- Issued by
- NWS Goodland, KS
- Area
- Counties, with a storm outline in the text
Counties Sherman County, KS, Thomas County, KS
The radar
The Goodland radar (KGLD), 31 km from the middle of the area, began a volume at 02:07 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 23, 8:11 PM MDT | HAIL 1.75 | 8 Se Edson, KS | |
| Apr 23, 8:50 PM MDT | TORNADO | 5 Se Brewster, KS | POSSIBLE TORNADO DAMAGE TO GRAIN BINS AND SEVERAL VERY LARGE TREES REPORTED. |
| Apr 23, 9:00 PM MDT | HAIL 1.75 | 6 Ene Brewster, KS | GOLF BALL HAIL COVERING GROUND |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 45 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 23, 5:35 PM MDT | Tornado Watch | SPC | 4 hr |
The nearest sounding before it
Denver, CO (KDNR), launched 00:00Z, 2.1 hours before the alert went out and 173 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 351 J/kg
- Mixed-layer CIN
- -75 J/kg
- Mixed-layer LCL
- 1440 m above ground
- 0-6 km bulk shear
- 56 kt
- 0-1 km storm-relative helicity
- 187 m²/s²
- 0-3 km storm-relative helicity
- 380 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 4.5
The text
As transmitted, in the capitals the NWS used until 2016.
000 WFUS53 KGLD 240206 TORGLD KSC181-193-240300- /O.NEW.KGLD.TO.W.0026.070424T0205Z-070424T0300Z/ BULLETIN - EAS ACTIVATION REQUESTED TORNADO WARNING NATIONAL WEATHER SERVICE GOODLAND KS 905 PM CDT MON APR 23 2007 THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A * TORNADO WARNING FOR... SOUTHEASTERN SHERMAN COUNTY IN NORTHWEST KANSAS... SOUTHWESTERN THOMAS COUNTY IN NORTHWEST KANSAS... * UNTIL 1000 PM CDT(900 PM MDT) * AT 801 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A TORNADO 14 MILES SOUTH OF BREWSTER...OR ABOUT 20 MILES SOUTHEAST OF GOODLAND...MOVING NORTHEAST AT 15 MPH. * THE TORNADO WILL BE NEAR... BREWSTER AROUND 950 PM CDT... 6 MILES WEST OF LEVANT AROUND 1000 PM CDT... THIS INCLUDES INTERSTATE 70 BETWEEN MILE MARKERS 35 AND 48. PEOPLE IN OR NEAR BREWSTER SHOULD SEEK BELOW GROUND SHELTER IMMEDIATELY. THIS IS A DANGEROUS STORM SEEK BELOW GROUND SHELTER IMMEDIATELY. GO TO A SMALL INTERIOR ROOM ON THE LOWEST FLOOR. AVOID WINDOWS AND PROTECT YOURSELF FROM FLYING DEBRIS. ABANDON CARS AND MOBILE HOMES FOR REINFORCED BUILDINGS. A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 AM CDT TUESDAY MORNING(100 AM MDT TUESDAY MORNING) FOR NORTHWESTERN KANSAS. LAT...LON 3914 10148 3913 10139 3944 10106 3946 10143 $$ MCGUIRE
3 follow-up statements
000 WWUS53 KGLD 240221 SVSGLD SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE GOODLAND KS 820 PM MDT MON APR 23 2007 KSC181-193-240300- /O.CON.KGLD.TO.W.0026.000000T0000Z-070424T0300Z/ SHERMAN KS-THOMAS KS- 920 PM CDT MON APR 23 2007 ...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1000 PM CDT(900 PM MDT) FOR WEST CENTRAL THOMAS AND EXTREME EAST CENTRAL SHERMAN COUNTIES... AT 816 PM MDT...A TORNADO WAS OCCURRING. THIS TORNADO WAS LOCATED 9 MILES SOUTH OF BREWSTER...OR ABOUT 19 MILES SOUTHEAST OF GOODLAND... MOVING NORTH AT 15 MPH. THE TORNADO WILL BE NEAR... BREWSTER AROUND 940 PM CDT... LEVANT AROUND 1000 PM CDT... THIS INCLUDES INTERSTATE 70 BETWEEN MILE MARKERS 33 AND 48. PEOPLE IN OR NEAR BREWSTER SHOULD SEEK BELOW GROUND SHELTER IMMEDIATELY. DO NOT USE YOUR CAR TO TRY TO OUTRUN A TORNADO. CARS ARE EASILY TOSSED AROUND BY TORNADO WINDS. IF YOU ARE CAUGHT IN THE PATH OF A TORNADO...LEAVE THE CAR AND GO TO A STRONG BUILDING. IF NO SAFE STRUCTURE IS NEARBY...SEEK SHELTER IN A DITCH OR LOW SPOT AND COVER YOUR HEAD. A TORNADO WATCH REMAINS IN EFFECT FOR WESTERN KANSAS UNTIL 1 AM MDT. LAT...LON 3920 10145 3918 10138 3944 10106 3946 10143 $$ MCGUIRE
000
WWUS53 KGLD 240241
SVSGLD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
839 PM MDT MON APR 23 2007
KSC181-240249-
/O.CAN.KGLD.TO.W.0026.000000T0000Z-070424T0300Z/
SHERMAN KS-
839 PM MDT MON APR 23 2007
...THE TORNADO WARNING FOR SHERMAN COUNTY IS CANCELLED...
THE STORM HAS MOVED INTO EASTERN THOMAS COUNTY.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 AM MDT TUESDAY MORNING
FOR NORTHWESTERN KANSAS.
LAT...LON 3926 10139 3925 10134 3926 10125 3944 10106
3947 10139
$$
KSC193-240300-
/O.CON.KGLD.TO.W.0026.000000T0000Z-070424T0300Z/
THOMAS KS-
939 PM CDT MON APR 23 2007
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1000 PM CDT FOR WEST
CENTRAL THOMAS COUNTY...
AT 935 PM CDT...A TORNADO IS OCCURRING. THIS TORNADO WAS LOCATED 10
MILES SOUTHWEST OF LEVANT...OR ABOUT 16 MILES SOUTHWEST OF COLBY...
MOVING NORTHEAST AT 15 MPH.
THE TORNADO WILL BE NEAR...
3 MILES EAST OF BREWSTER AROUND 948 PM CDT...
LEVANT AROUND 1000 PM CDT...
THIS INCLUDES INTERSTATE 70 BETWEEN MILE MARKERS 38 AND 42.
THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.
IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 AM CDT TUESDAY MORNING
FOR NORTHWESTERN KANSAS.
LAT...LON 3926 10139 3925 10134 3926 10125 3944 10106
3947 10139
$$
MCGUIRE000
WWUS53 KGLD 240246
SVSGLD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
845 PM MDT MON APR 23 2007
KSC193-240300-
/O.CON.KGLD.TO.W.0026.000000T0000Z-070424T0300Z/
THOMAS KS-
945 PM CDT MON APR 23 2007
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1000 PM CDT FOR WEST
CENTRAL THOMAS COUNTY...
AT 940 PM CDT...A TORNADO WAS OCCURRING. THIS TORNADO WAS LOCATED 4
MILES SOUTHEAST OF BREWSTER...OR ABOUT 16 MILES WEST OF COLBY...MOVING
NORTHEAST AT 15 MPH.
THE TORNADO WILL BE NEAR...
BREWSTER AROUND 950 PM CDT...
LEVANT AROUND 1000 PM CDT...
THIS INCLUDES INTERSTATE 70 BETWEEN MILE MARKERS 38 AND 41.
IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING GOLF
BALL SIZE HAIL AND DESTRUCTIVE STRAIGHT LINE WINDS.
DO NOT USE HIGHWAY OVERPASSES FOR SHELTER. OVERPASSES DO NOT PROVIDE
PROTECTION FROM TORNADIC WINDS. VEHICLES STOPPED UNDER BRIDGES BLOCK
TRAFFIC AND PREVENT PEOPLE FROM GETTING OUT OF THE STORMS PATH AND
TO SHELTER. IF YOU CANNOT DRIVE AWAY FROM THE TORNADO...GET OUT OF
YOUR VEHICLE AND LIE FLAT IN A DITCH AS A LAST RESORT.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 AM CDT TUESDAY MORNING
FOR NORTHEASTERN COLORADO. A TORNADO WATCH ALSO REMAINS IN EFFECT
UNTIL 200 AM CDT TUESDAY MORNING FOR NORTHWESTERN KANSAS.
LAT...LON 3926 10139 3925 10134 3926 10125 3944 10106
3947 10139
$$
MCGUIREWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Goodland, KS wrote its last area forecast discussion before this tornado warning went out at Apr 23, 2:57 PM MDT, 5 hours 8 minutes earlier.
Area forecast discussion, Apr 23, 2:57 PM MDT, 5 hours 8 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GOODLAND KS 257 PM MDT MON APR 23 2007 .DISCUSSION...18Z SURFACE ANALYSIS PLACES A WARM FRONT DRAPED ACROSS WESTCENTRAL KANSAS AND A DRYLINE ENTERING THE EXTREME SOUTHWEST CORNER OF THE STATE. WATER VAPOR IMAGERY SHOWS THE UPPER LOW WEST OF THE 4-CORNERS AREA. THE COMPOSITE RADAR LOOP INDICATES CONVECTION FIRING UP ALONG THE FRONT RANGE THE MAIN CHALLENGES FOR THIS FORECAST ARE TO DETERMINE IF A FLASH FLOOD WATCH IS NEEDED FOR TONIGHT OVER A FEW ZONES WHERE RECENT RAINS HAVE CAUSED SOME FLOODING AND WHERE FLASH FLOOD GUIDANCE IS LOW. THE UPPER LOW WILL MOVE INTO THE 4-CORNERS AREA TONIGHT AND THEN INTO WESTERN KANSAS ON TUESDAY. THE SLOW MOVING LOW WILL MOVE INTO SOUTHCENTRAL KANSAS TUESDAY NIGHT AND THEN INTO WESTERN OKLAHOMA ON WEDNESDAY. THE SYSTEM WILL MOVE FAR ENOUGH TO THE EAST WEDNESDAY NIGHT TO HAVE LITTLE OR NO EFFECT ON THE FORECAST AREA. A RIDGE WILL START BUILDING IN THURSDAY/THURSDAY NIGHT. SURFACE LOW PRESSURE WILL MOVE INTO WESTERN KANSAS TONIGHT/TUESDAY. HIGH PRESSURE WILL START BUILDING INTO THE AREA ON WEDNESDAY AND CONTINUE THROUGH THURSDAY NIGHT. PLAN TO KEEP OR INCREASE POPS TO LIKELY OR DEFINITE FOR TONIGHT THROUGH TUESDAY NIGHT. LOTS OF DYNAMICS AND MOISTURE WILL BE AVAILABLE THROUGH THIS PERIOD. THE SYSTEM MAKES IT EXIT ON WEDNESDAY SO WILL DECREASE POPS FROM WEST TO EAST. SEVERE THREAT...INCLUDING TORNADOES...WILL ALSO BE A PART OF TONIGHTS WEATHER. TORNADIC PARAMETERS ARE FAVORABLE ALONG AN AXIS CROSSING EASTERN COLORADO INTO PART OF WESTERN KANSAS. RECENTLY ISSUED TORNADO WATCH NUMBER 165 FOR EASTERN COLORADO WILL LAST UNTIL 03Z TUESDAY. STRONG THUNDERSTORMS WILL LIKELY EXTEND EAST INTO KANSAS AND EXTREME SOUTHWEST NEBRASKA LATER THIS EVENING AS ENERGY FROM UPPER LOW MOVES EAST OF THE ROCKIES. FLASH FLOOD GUIDANCE OVER THE AREA WHICH RECEIVED HEAVY RAINS RECENTLY IS LOW. HOWEVER...STORM MOTION SHOULD BE NORTHEAST AT 30KTS WHICH WOULD LIMIT FLASH FLOODING POTENTIAL. ALSO A POTENTIAL DRY SLOT MAY LIMIT RAINFALL OVER THOSE COUNTIES MENTIONED. CONSEQUENTLY...DO NOT PLAN ON ISSUING A FLASH FLOOD WATCH. IN THE EXTENDED...A RIDGE MOVING SLOWLY INTO THE ROCKIES WILL KEEP NORTHWEST FLOW OVER THE CENTRAL PLAINS THROUGH THIS PERIOD. SURFACE HIGH PRESSURE ON FRIDAY WILL BE REPLACED BY A TROUGH SATURDAY/SUNDAY. THE GFS BRINGS A COLD FRONT MOVES INTO THE FORECAST AREA SUNDAY NIGHT WITH HIGH PRESSURE BUILDING IN ON MONDAY. OVERALL THE PERIOD LOOKS DRY AS THE UPPER RIDGE MOVES EAST INTO THE ROCKIES. THE GFS STARTS BRINGING A TROUGH INTO THE BACK SIDE OF THE RIDGE ON MONDAY. HOWEVER THE ECMWF KEEPS A RIDGE OVER THE AREA. PLAN TO GO WITH THE ECMWF AND DRY CONDITIONS ESPECIALLY SINCE IT IS IN DAY 7. MAX TEMPERATURES GRADUALLY WARM FROM THE LOWER 70S TO THE MID/UPPER 70S WITH SOME LOWER 80S OVER THE SOUTHEAST ZONES. TEMPERATURES ON MONDAY MAY NEED TO BE TRENDED UP OVER THE NORTHWEST ZONES IF THE RIDGE REMAINS IN PLACE DURING THAT TIME. MIN TEMPERATURES WILL BE IN THE 40S WITH SOME LOWER 50S IN THE EAST. && .GLD WATCHES/WARNINGS/ADVISORIES... KS...NONE. NE...NONE. CO...NONE. && FS
Hazardous weather outlook, Apr 23, 10:45 AM MDT, 9 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GOODLAND KS 1045 AM MDT MON APR 23 2007 COZ090>092-KSZ001>004-013>016-027>029-041-042-NEZ079>081-241215- YUMA-KIT CARSON-CHEYENNE CO-CHEYENNE KS-RAWLINS-DECATUR-NORTON- SHERMAN-THOMAS-SHERIDAN-GRAHAM-WALLACE-LOGAN-GOVE-GREELEY-WICHITA- DUNDY-HITCHCOCK-RED WILLOW- 1045 AM MDT MON APR 23 2007 /1145 AM CDT MON APR 23 2007/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHWEST NEBRASKA...NORTHWEST KANSAS AND EAST CENTRAL COLORADO. .DAY ONE...THIS AFTERNOON AND TONIGHT THERE IS A MODERATE RISK FOR SEVERE WEATHER ACROSS THE TRI-STATE REGION LATE THIS AFTERNOON AND EVENING WITH THUNDERSTORMS CAPABLE OF PRODUCING LARGE HAIL AND DAMAGING WINDS MAINLY ALONG AND SOUTH OF INTERSTATE 70. A FEW ISOLATED TORNADOES ARE POSSIBLE WITH THESE STORMS. THERE IS ALSO THE POSSIBILITY OF FLASH FLOODING AS STORMS MAY PRODUCE HEAVY RAINFALL OVER AREAS THAT PREVIOUSLY RECEIVED SIGNIFICANT AMOUNTS OF RAIN. THUNDERSTORMS WILL DEVELOP ACROSS SOUTHEAST COLORADO AND SOUTHWEST KANSAS AHEAD OF AN APPROACHING LOW PRESSURE SYSTEM THIS AFTERNOON. STORMS WILL INCREASE IN COVERAGE AND INTENSITY THROUGH THE LATE AFTERNOON AND EVENING HOURS AS THEY MOVE NORTHEAST ACROSS THE REMAINDER OF THE TRI-STATE REGION. SHOWERS AND A FEW THUNDERSTORMS WILL CONTINUE THROUGH THE OVERNIGHT HOURS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THERE IS A SLIGHT RISK OF SEVERE WEATHER ACROSS THE TRI-STATE REGION LATE TUESDAY AND TUESDAY NIGHT AS THE LOW PRESSURE SYSTEM MOVES ACROSS THE CENTRAL HIGH PLAINS. SHOWERS AND THUNDERSTORMS WILL DIMINISH EARLY WEDNESDAY MORNING AS THIS SYSTEM CONTINUES INTO THE EASTERN PLAINS STATES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED. BLM
In the hours before
Local storm report, Apr 23, 6:36 PM MDT, 1 hour 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
636 PM MDT MON APR 23 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0636 PM HAIL SHARON SPRINGS 38.89N 101.75W
04/23/2007 E1.75 INCH WALLACE KS TRAINED SPOTTER
&&
SJOHNSONLocal storm report, Apr 23, 7:04 PM MDT, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
704 PM MDT MON APR 23 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0703 PM TORNADO 8 NE SHARON SPRINGS 38.98N 101.65W
04/23/2007 WALLACE KS NWS EMPLOYEE
MOVING NORTH VERY SLOWLY
&&
SJOHNSONLocal storm report, Apr 23, 7:05 PM MDT, 1 hour before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
705 PM MDT MON APR 23 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0650 PM TORNADO 3 E SHARON SPRINGS 38.89N 101.70W
04/23/2007 WALLACE KS TRAINED SPOTTER
MULTIPLE REPORTS
&&
SJOHNSONLocal storm report, Apr 23, 7:35 PM MDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
735 PM MDT MON APR 23 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0731 PM HAIL 5 N BURLINGTON 39.38N 102.27W
04/23/2007 E0.75 INCH KIT CARSON CO TRAINED SPOTTER
&&
SJOHNSONLocal storm report, Apr 23, 7:37 PM MDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
737 PM MDT MON APR 23 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0731 PM HAIL 15 S EDSON 39.11N 101.54W
04/23/2007 E1.25 INCH WALLACE KS PUBLIC
&&
SJOHNSONLocal storm report, Apr 23, 7:53 PM MDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
753 PM MDT MON APR 23 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0741 PM HAIL 7 N BURLINGTON 39.41N 102.27W
04/23/2007 E1.00 INCH KIT CARSON CO PUBLIC
&&
SJOHNSONThe office that day
Everything else NWS Goodland, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 23, 6:24 PM MDT | Severe Thunderstorm Warning | GLD | Wallace | 66 min |
| Apr 23, 6:26 PM MDT | Tornado Warning | GLD | Wallace | 34 min |
| Apr 23, 6:57 PM MDT | Tornado Warning | GLD | Sherman, Wallace | 63 min |
| Apr 23, 7:28 PM MDT | Tornado Warning | GLD | Logan, Sherman, Thomas, Wallace | 62 min |
| Apr 23, 8:24 PM MDT | Severe Thunderstorm Warning | GLD | Sherman | 66 min |
| Apr 23, 8:51 PM MDT | Tornado Warning | GLD | Sherman | 36 min |
| Apr 23, 9:02 PM MDT | Tornado Warning | GLD | Rawlins, Thomas | 58 min |
| Apr 23, 9:15 PM MDT | Severe Thunderstorm Warning | GLD | Cheyenne | 60 min |
| Apr 23, 9:18 PM MDT | Tornado Warning | GLD | Cheyenne | 42 min |
| Apr 23, 9:56 PM MDT | Tornado Warning | GLD | Cheyenne | 49 min |
| Apr 23, 9:58 PM MDT | Tornado Warning | GLD | Rawlins | 62 min |
| Apr 23, 10:51 PM MDT | Tornado Warning | GLD | Decatur, Rawlins | 54 min |
| Apr 23, 11:11 PM MDT | Severe Thunderstorm Warning | GLD | Rawlins | 64 min |
| Apr 23, 11:52 PM MDT | Severe Thunderstorm Warning | GLD | Decatur | 53 min |
| Apr 24, 12:22 AM MDT | Flash Flood Warning | GLD | Rawlins | 53 min |
| Apr 24, 2:19 AM MDT | Flash Flood Warning | GLD | Rawlins | 3 hr |
| Apr 24, 5:11 AM MDT | Flash Flood Warning | GLD | Rawlins | 3 hr |
| Apr 24, 7:06 AM MDT | Severe Thunderstorm Warning | GLD | Sherman | 30 min |
| Apr 24, 7:47 AM MDT | Flash Flood Warning | GLD | Decatur | 3 hr |
| Apr 24, 8:50 AM MDT | Severe Thunderstorm Warning | GLD | Wallace | 55 min |
| Apr 24, 9:41 AM MDT | Severe Thunderstorm Warning | GLD | Norton | 36 min |
| Apr 24, 1:42 PM MDT | Tornado Warning | GLD | Wallace | 63 min |
| Apr 24, 5:51 PM MDT | Flash Flood Warning | GLD | Greeley | 3 hr |
Nearby
Tornado Warnings in Kansas, 2007Every tornado warning in 2007Tornadoes in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.